# SDR USAASB99201

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895624
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,928 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT2250 - AIRCRAFT DEPARTED CLT WITH LEFT PACK ON MEL.  ON CLIMB-OUT AT APPROXIMATELY 8,000 FEET, CREW LOST THE RIGHT PACK AS THE RIGHT PACK FAIL LIGHT ILLUMINATED.  CREW WAS UNABLE TO PRESSURIZE THE AIRCRAFT AND DECIDED TO RETURN TO FIELD AT CLT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCDIENT.  NO EMEGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE PRECOOLER CONTROL VALVE.  RIGHT PACK OPERATIONAL CHECK GOOD.  PRESSURIZATION CHECK GOOD.  (M)
